MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM
Catalog Number 1012582-26
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
The customer reported the stent remains in patient.A follow-up report will be submitted with all additional relevant information.G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.
 
Event or Problem Description
It was reported that the procedure was to treat a perforation in the proximal right coronary artery.A 4.0 x 26 mm graftmaster covered stent was implanted; however, it failed to seal it.The patient then experienced cardiac arrest and expired.No additional information was provided.
 
Additional Manufacturer Narrative
Exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for evaluation.It was initially reported that the procedure was to treat a perforation in the proximal right coronary artery.A 4.0 x 26 mm graftmaster covered stent was implanted; however, it failed to seal it.The patient then experienced cardiac arrest and expired on (b)(6) 2019, the same day as the procedure date.Subsequent to the initial report, additional information was received.The perforation was larger than anticipated and the graftmaster covered stent sealed the perforation where it was implanted.There were no device issues with the device, and it did not cause or contribute to the death.The cause of death was hemopericardium; however, as the initial report was already filed, this must remain reportable and filed as a death report.No investigation required.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.Adverse event or product problem - adverse patient effects and product problem boxes unchecked.Outcomes attributed to adverse event - outcomes attributed to ae: updated from death to na.Mfr site - contact office first and last name was updated from connie speck to lindsey bell.Type of reportable event - death box unchecked.Patient codes 1802 (death) and 1762 (cardiac arrest) were removed and 2199 was added.Device code 2682 (patient-device incompability) was removed and 2993 was added.
 
Event or Problem Description
It was reported that the procedure was to treat a perforation in the proximal right coronary artery.A 4.0 x 26 mm graftmaster covered stent was implanted; however, it failed to seal it.The patient then experienced cardiac arrest and expired on (b)(6) 2019, the same day as the procedure date.Subsequent to the inital report, additional information was received.The perforation was larger than anticipated and the graftmaster covered stent sealed the perforation where it was implanted.There were no device issues with the device, and it did not cause or contribute to the death.The cause of death was hemopericardium.No additional information was provided.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key8787053
Report Number2024168-2019-10071
Device Sequence Number16743630
Product Code MAF
UDI-Device Identifier08717648176463
UDI-Public08717648176463
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number1012582-26
Device Lot Number7071141
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer09/12/2019
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age77 YR
Patient Weight117